RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2007, Volume 19, Number 10, Pages 105–128 (Mi mm1205)  

Scalable algorithm for incompressible flow simulation on parallel computer systems

A. V. Gorobets

Institute for Mathematical Modelling, Russian Academy of Sciences

Abstract: The paper is devoted to application of parallel technologies for modelling of incompressible turbulent flows using fine meshes and high-order numerical schemes. Main effort is focused on efficient solution of the Poisson equation which arises from the mass-conservation equation. The Poisson operator representing physical features of the incompressible flow has an infinite speed of propagation of information in the spatial domain and this leads to serious obstacles for the parallelization. For this reason efficient solution of the Poisson equation on a parallel system is of first priority. A flexible and scalable algorithm represented in this paper can be efficiently used on both supercomputers and low-cost clusters. Algorithm is based on combination of tree methods: Fourier decomposition, Direct Schur method and conjugated gradient method. Parallel performance was demonstrated on both typical low-cost cluster and Marenostrum supercomputer of the Barcelona Supercomputing Center. An application of the algorithm for a large direct numerical simulation on 512 processors is also described.

Full text: PDF file (1251 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 12.02.2007

Citation: A. V. Gorobets, “Scalable algorithm for incompressible flow simulation on parallel computer systems”, Matem. Mod., 19:10 (2007), 105–128

Citation in format AMSBIB
\Bibitem{Gor07}
\by A.~V.~Gorobets
\paper Scalable algorithm for incompressible flow simulation on parallel computer systems
\jour Matem. Mod.
\yr 2007
\vol 19
\issue 10
\pages 105--128
\mathnet{http://mi.mathnet.ru/mm1205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2375832}
\zmath{https://zbmath.org/?q=an:1140.65346}


Linking options:
  • http://mi.mathnet.ru/eng/mm1205
  • http://mi.mathnet.ru/eng/mm/v19/i10/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:385
    Full text:135
    References:27
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021